# SDR UALA2010102503931

- Difficulty date: October 22, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,475 hours, 22,246 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 1
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME CRACKED ON OUTSIDE WITH DELAMINATION ON INSIDE MEASURING APPROX 1'X 1 'AND 6"X 6" SEPARATED BY 4". REPLACED CRACKED NOSE RADOME.
